# SDR AALA201909169001

- Difficulty date: September 14, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 71,822 hours, 9,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CLIMBING THROUGH FL280, CAPTAINS WINDOW AREA BEGAN A LOUD SQUEALING NOISE. LEVELED OFF AT  FL330 AND NOISE WAS SO LOUD THE COCKPIT CREW HAD TO YELL TO HEAR EACH OTHER, NOISE COULD BE HEARD IN THE FORWARD GALLEY, DESCENT TO FL250 WAS NO HELP. CLIMBED AGAIN TO FL330 AND THE NOISE SLOWLY WENT AWAY. MAINTENANCE INSPECTED AND CLEANED WINDOW SEALS, NO DAMAGE OF SEAL NOTED. INSTALLED INSULATING COMPOUND AND LEAK CHECKED NORMAL. ACCOMPLISHEDWINDOW CONFIDENCE CHECK IAW AMM 05-51-24-720-801.
